# SDR 06FDEA03026

- Difficulty date: August 22, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 26,045 hours, 5,927 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: AEB75111
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, CRACK FOUND APPROX 11" IN LENGTH DURING HFEC INSPECTION AT   STRINGER 11 (UPPER STRINGER) WING STA XORS 704 SNRM NR N00285, RT WING TANK AT WING STA XORS 704 STRINGER 11, CARRIED OUT REPAIR AS PER SRM 57-20-00 VOLUME I, FIGURE 10.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
